# SDR BAQA086431

- Difficulty date: May 19, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N2XJ
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6089
- Aircraft time: 7,350 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Freq Adapter
- Part number: E1T302301
- Part serial: 1410614118
- Condition: Cracked
- Location: Main Rotor
- Part time: 1,209 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FREQUENCY ADAPTER CRACKED BEYOND LIMITS.  REPLACED WITH SERVICEABLE UNIT.
